# SDR UIEA2020091702016

- Difficulty date: September 17, 2020
- Submitted: September 29, 2020
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 82,310 hours, 11,968 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7500 · Engine Bleed Air System
- Part: Manifold
- Part number: 1473M25G14
- Part serial: M025470
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE TCC DUCT IS DAMAGED.  ITEM TRANSFERRED TO MDDR 134586, IAW DDG 75-24-01, CAT C DUE 27SEP20.  LT ENGINE TURBINE COOLING SYSTEM INOPERABLE.  REMOVED DAMAGED INLET MANIFOLD AND INSTALLED NEW INLET MANIFOLD, IAW AMM 75-24-03-404-037-H00; 75-24-03-004-001-H00.  ASSOCIATED BRACKETS INSTALLED SAFETY WIRED.  COMPLETED INSTALLATION OF TCC COOLING DUCT, IAW MM 75-24-03.
